# SDR 04FDEA00727

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,472 hours, 5,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, INBOARD HINGE ACTUATOR ROD END HOLE INBOARD SPOTFACE CORRODED. COMPLIED WITH FEDEX EA 1-5750-75975, TRAILING EDGE AND   TRAILING EDGE DEVICES. RT OUTBOARD FLAP INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
